Jun 15, 2008
hepatitis C and low platelets June09, 2008
i am 41 years old man. I am patient of hepatitis C digonosed by my doctor almost one year ago.Since than i have not taken any specific treatment.Now my doctor is telling me an early cirrouses.What is meant by that and plz give me your suggestion in this regards.My healt is decreasing very rapidly from the last one yeas.
Response from Dr. Holodniy
Not knowing any of the particulars of your case, it would appear that you have sustained significant damage to your liver as a result of HCV infection. This needs to be clarified with your doctor as to what he specifically meant by the statement and what can be done for you now.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Dizziness?
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Pain In Urethra After Sex (not An Std)
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.